You are currently a guest with limited access. By joining our FREE community,
you can post on this forum, reply privately to other members and/or create
your own profile, blogs and photo albums. Registration is easy and free so Sign Up today!
This forum has over 180,000 posts and 12,000 before and after photos going back over 15 years. To research a topic or physician, click "Search" and enter the name.
You are currently a guest with limited access. Sign Up for our free community today to post on our forum and use its features. To research a topic or physician, click Search.
It's common that a "shed" is associated with starting finasteride. Finasteride clearly helped my hair for the first 5 months. Ever since I have been shedding quite a bit. Remains to be seen if these hairs will grow back or if they are lost like they used to be.
So having read all this I’m now a bit confused...
Is there a consensus that Fin can actually cause hair loss or additional shedding of native hair?? I thought the whole point of it was to prevent hair loss and keep what was still there. Is it generally accepted that in some men the medication will actually have the opposite of the intended effect??
It's unfortunate ppl don't come back and share what happened for the sake of others. But let's also try and understand all the pain and anguish ppl have ie imagine someone putting all this time, hope and money into a procedure thinking they are going to get their hair back only to be disappointed. When your that down in the dumps a refund on the condition of going ghost is understandably not a bad option.